Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 43614, 9 pages

Vertex-strength of fuzzy graphs

Department of Mathematical Sciences, Shahid Beheshti University, Tehran 1983963113, Iran

Received 5 June 2005; Revised 11 December 2005; Accepted 18 December 2005

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Changiz Eslahchi and B. N. Onagh, “Vertex-strength of fuzzy graphs,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 43614, 9 pages, 2006. doi:10.1155/IJMMS/2006/43614